List of publications

last change: 19-11-2013

Journals

  • P. Ambrož, D. Dombek, Z. Masáková and E. Pelantová. Numbers with integer expansions in the numeration system with negative base. Functiones et Approximatio, Commentarii Mathematici 47 (2012), 241–266. [ doi:10.7169/facm/2012.47.2.8, arXiv:0912.4597 ]
  • P. Ambrož, A. Frid, Z. Masáková and E. Pelantová. On the number of factors in codings of three interval exchange. Discrete Mathematics and Theoretical Computer Science 13 (2011), 51–66. [ link to journal, arXiv:0904.2258 ]
  • P. Ambrož. Tilings generated by Ito-Sadahiro and balanced (−β)-numeration systems. Acta Polytechnica 50 (2010), 7–16.
    link to journal ]
  • P. Ambrož, Z. Masáková and E. Pelantová. Morphisms fixing words associated with exchange of three intervals. RAIRO – Theoretical Informatics and Applications 44 (2010), 3–17.
    doi:10.1051/ita/2010002, arXiv:0811.2147 ]
  • P. Ambrož, Z. Masáková, E. Pelantová. Matrices of 3iet preserving morphisms. Theoret. Comp. Sci. 400 (2008), 113–136.
    doi:10.1016/j.tcs.2008.02.044, preprint (.pdf) ]
  • P. Ambrož. Matrices associated to 3-interval exchange transformation and their spectra. Acta Polytechnica 47 (2007), 68–70.
    link to journal ]
  • P. Ambrož, C. Frougny. On alpha-adic expansions in Pisot bases. Theoret. Comp. Sci. 380 (2007), 238–250.
    doi:10.1016/j.tcs.2007.03.018, preprint (.pdf) ]
  • P. Ambrož, Z. Masáková, E. Pelantová. Addition and Multiplication of beta-expansions in generalized Tribonacci base. Discrete Math. Theor. Comput. Sci. 9(2) (2007), 73–88 (electronic).
    link to journal ]
  • P. Ambrož, Ch. Frougny, Z. Masáková, E. Pelantová. Palindromic complexity of infinite words associated to simple Parry numbers. Annales de l'Institut Fourier 56 (2006), 2131–2160.
    preprint (.pdf) ]
  • P. Ambrož. Non-standard numeration systems. Acta Polytechnica 45 (2005), 24–27.
  • P. Ambrož, Ch. Frougny, Z. Masáková, E. Pelantová. Arithmetic on number systems with irrational bases. Bull. Soc. Math. Belg. 10 (2003), 641–659.
    link to journal, preprint (.pdf) ]

Peer reviewed proceedings

  • P. Ambrož, L. Háková, E. Pelantová. Properties of 3iet preserving morphisms and their matrices. In 'Proceedings WORDS 2007', J. Cassaigne (ed.). IML Marseille (2007), 18–24.
  • P. Ambrož. Arithmetics of eventually periodic tau-adic expansions. In 'CANT 2006: EMS Summer School, International School and Conference on Combinatorics, Automata and Number Theory, Preproceedings'. Prépublication no. 06.002, Institut de Mathématique, Université de Liège (2006). [ text (.pdf) ]
  • P. Ambrož. On the tau-adic expansions of real numbers. In 'Words 2005, 5th International Conference on Words, actes', S. Brlek and C. Reutenauer, (eds.). Publications du LaCIM 36 (2005), 79–89. [ text (.pdf) ]

Preprints

  • P. Ambrož and E. Pelantová. A note on 3iet preserving morphisms. Doppler Institute preprint DI07-015 (2007), pp. 9 [ arXiv:math/0703792 ]

Edited Books

Theses

  • P. Ambrož. Algebraic and combinatorial properties of non-standard numeration systems. PhD thesis Université Paris VII and Czech Technical University, (2006). [ text (.pdf), software ]
  • P. Ambrož. Numeration systems connected with Pisot numbers. Master thesis, FNSPE Czech Technical Univeristy, (2003). [ text (.pdf), software ]